Tag Archives: weight gain

One week sober

It’s now Tuesday, exactly a week since I had my last drinking spell.  A week may not seem like a long time or much of an achievement, but it’s an eternity for someone with a long history of substance abuse … Continue reading

Posted in Transgender & Mental Health Issues | Tagged , , , , , , , , , , | Leave a comment

I’m quitting alcohol

I know I’ve unsuccessfully tried to quit alcohol before and have failed, but I really need to try harder this time.  I haven’t had a drink for 2 days now, i.e. since Tuesday.  That may not seem like a long … Continue reading

Posted in Transgender & Mental Health Issues | Tagged , , , , , , , , , , , , , , , , , , , , , , | Leave a comment

Yesterday’s debilitating, embarassing panic attack

I don’t want to sound like a stuck record, but I’m really really really struggling.  I had a particularly awful day yesterday, which led to one of the worst panic attacks that I’ve had in a while. I went to … Continue reading

Posted in Transgender & Mental Health Issues | Tagged , , , , , , , , , , , , , , , , , , , , , , , , , | 15 Comments

I’ve quit antidepressants for good this time. I have enough reasons to hate my body as it is, without having to worry that the pills I’m taking that don’t even work could cause weight gain. It’s either continue taking the … Continue reading

Posted in Transgender & Mental Health Issues | Tagged , , , , , , | Leave a comment

Medication problem (withdrawal symptoms, fear of weight gain)

My GP switched me from duloxetine to citalopram, without taking into consideration that duloxetine can’t just be stopped suddenly without withdrawal symptoms.  Back in Rochester, my psychiatrist was tapering me off duloxetine in order for me to try something else, … Continue reading

Posted in Transgender & Mental Health Issues | Tagged , , , , , , , , , , , , , , | 2 Comments

Distraught and unable to sleep

I can’t sleep at all.  Being told that I might have Bipolar II has both angered me and disturbed me and it’s left me feeling utterly distraught and hopeless.  I did some research on the side effects of Abilify too … Continue reading

Posted in Transgender & Mental Health Issues | Tagged , , , , , , , , , , , , , , , , , , | 7 Comments